# SDR AWXA200700281

- Difficulty date: January 31, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION CRACK ON STRINGER TIE CLIP, BS 847, S25R.  REPLACED STRINGER TIE CLIP, BS 847, S25R IAW B737-300 SRM 51-40-02.
